TITLE

Dengue in Travelers

AUTHOR(S)
Wilder-Smith, Annelies; Schwartz, Eli
PUB. DATE
December 2005
SOURCE
New England Journal of Medicine;12/8/2005, Vol. 353 Issue 23, p2511
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A response by Annelies Wilder-Smith and Eli Schwartz to several letters to the editor in response to their article "Dengue in Travelers" in the September 1, 2005 issue is presented.
ACCESSION #
24926539

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics